# SDR DL72W951601

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892433
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER I/B CASTING MOUNT LUG BROKEN.  FOUND AT D-2 LETTER CHECK, REPLACED ATTACH ANGLE PER MM 57-42-0.
